# SDR QXEA0300105

- Difficulty date: January 17, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 1,312 hours, 990 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1622
- Condition: Failed
- Location: Cargo Bay
- Part time: 1,321 hours, 995 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUP PDX ON FLIGHT 2490- INTERMITTENT FIRE SYSTEM FAULT STATUS MESSAGE.  REMOVED AND REPLACED NR 3 CARGO SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
